American Journal of Computational Mathematics

American Journal of Computational Mathematics

ISSN Print: 2161-1203
ISSN Online: 2161-1211
www.scirp.org/journal/ajcm
E-mail: ajcm@scirp.org
Citations    
"Chaos Induced by Snap-Back Repeller in a Two Species Competitive Model"
written by Tahmineh Azizi, Bacim Alali,
published by American Journal of Computational Mathematics, Vol.10 No.2, 2020
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] Topological Properties of Periodic and Chaotic Attractors
Novel Research Aspects in Mathematical and …, 2022
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top